# SDR CA020829013

- Difficulty date: July 17, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 10,228 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Spline Adapter
- Condition: Worn
- Location: Drive Shaft
- Component: Governor, Bendix, 23065121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRIVE SPLINE RETAINING CLIP AND WASHER FOUND DEPARTED FROM SHAFT. EPOXY PLUG DEPARTED.
